MAUDE Adverse Event Report: ARROW INTERNATIONAL LLC EPIDURAL CATHETERIZATION SET: 19 GA; ANESTHESIA CONDUCTION CATHETER

ARROW INTERNATIONAL LLC EPIDURAL CATHETERIZATION SET: 19 GA; ANESTHESIA CONDUCTION CATHETER
Model Number IPN046378
Medical Device Problem Code Disconnection (1171)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/31/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Qn# (b)(4).
 
Event or Problem Description
It was reported that, "the doctor found tube disconnected when using on patient.Then changed new one, no impact on patient".At the time of this report, the customer has not returned our requests for additional information.If further information is received, the complaint file will be updated.
 
Event or Problem Description
It was reported that, "the doctor found tube disconnected when using on patient.Then changed new one, no impact on patient".Additional information received indicates the snaplock was found disconnected and the whole device was replaced.
 
Additional Manufacturer Narrative
(b)(4).Complaint verification testing could not be performed as no sample was returned for analysis.A device history record review was performed on the epidural catheter and snaplock assembly with a potentially relevant finding on the snaplock assembly where the outer diameter for the extrusion was out of specification.Without the device to evaluate the complaint could not be confirmed and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.If the sample becomes available at a later date a follow up report will be submitted with investigation results.Other remarks: n/a.Corrected data: n/a.
 
Additional Manufacturer Narrative
(b)(4).The reported complaint of the snaplock assembly disconnecting from the catheter could not be confirmed based on the sample received.The customer returned one piece of an epidural catheter.No snaplock assembly was returned.The returned sample was visually examined with and without magnification.Visual examination of the returned catheter piece revealed the proximal end of the catheter was returned and was intact.The returned catheter piece reveals the catheter appeared to have been cut at the likely most distal end.The catheter appeared as used.Biological material could be seen between the inner coils and adhesive material could be seen on the outer extrusion.No other defects or anomalies were observed.A dimensional inspection was performed on the returned catheter piece using a calibrated ruler.The returned catheter extrusion measured approximately 61.3cm.This indicated at least 27.2cm of the extrusion was missing as the specification for the epidural catheter indicated that the proper extrusion length of an epidural catheter was 88.5-91.5cm per product graphic.Functional inspection could not be performed based on the condition of the returned epidural catheter.The ifu provided with this kit cautions the user," do not alter the catheter or any other kit/set component during insertion, use or removal (except as instructed)." a device history record review was performed on the epidural catheter and snaplock assembly with a potentially relevant finding based on the od being out of spec, for which further investigation has already been initiated.Based on the customer report and the sample received, the root cause of this complaint could not be determined at the time of this report.Teleflex will continue to monitor and trend for reports of this nature.Other remarks: n/a.Corrected data: n/a.
 
Event or Problem Description

Brand Name
EPIDURAL CATHETERIZATION SET: 19 GA
Common Device Name
ANESTHESIA CONDUCTION CATHETER
Manufacturer (Section D)
ARROW INTERNATIONAL LLC
morrisville NC
Manufacturer (Section G)
ARROW INTERNATIONAL CR, A.S.
jamska 2359/47
zdar nad sazavou 591 0 1
EZ   591 01
Manufacturer Contact
kevin don bosco
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key16806416
Report Number3006425876-2023-00468
Device Sequence Number11248397
Product Code BSO
UDI-Device Identifier10801902128406
UDI-Public10801902128406
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K140110
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/03/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/30/2023
Device Model NumberIPN046378
Device Catalogue NumberEC-05400-E
Device Lot Number71F21M0560
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/03/2023
Supplement Date Received by Manufacturer05/19/2023
07/25/2023
Initial Report FDA Received Date04/25/2023
Supplement Report FDA Received Date05/24/2023
07/26/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/08/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown